Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 349624, 7 pages
http://dx.doi.org/10.1155/2013/349624
Research Article

Existence of Positive Solutions for Fourth-Order Boundary Value Problems with Sign-Changing Nonlinear Terms

Department of Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang, Hebei 050003, China

Received 26 June 2013; Accepted 2 October 2013

Academic Editors: D. D. Hai and L. Wang

Copyright © 2013 Xingfang Feng and Hanying Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xingfang Feng and Hanying Feng, “Existence of Positive Solutions for Fourth-Order Boundary Value Problems with Sign-Changing Nonlinear Terms,” ISRN Mathematical Analysis, vol. 2013, Article ID 349624, 7 pages, 2013. https://doi.org/10.1155/2013/349624.